It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by DLP on November 20, 2000 at 09:53:25:

In Reply to: reflux posted by cheryl ayers on November 19, 2000 at 20:33:04:

: Does anyone have trouble taking all of the reflux
: medicines? With me they all cause either muscle
: and joint pain

Yes, I can't take the PPI's. Prevacid and Aciphex give me horrible muscle pain and lightheadedness, and Prilosec gives me diarrhea, dry cough, headache and extreme nervousness. I tried OTC Pepcid and it gave me chest pains. The gaviscon doesn't give me any side effects.

At this point I'm pretty discouraged and guess I will look into the Nissen surgery. Don't want to get it done, though, since I've heard a lot of horror stories about it!

Follow Ups

All times are GMT -7. The time now is 04:10 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!